# SDR FDEA201812053433

- Difficulty date: December 5, 2018
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25268
- Aircraft time: 55,827 hours, 26,953 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Part serial: A1789
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  961     27-80  5336     05DEC18    LEVEL 10000 FT, 220 KIAS AND SLOWING, RECEIVED  EICAS " LE SLAT DISAGREE" AND DISCRETE "LEADING  EDGE" WHILE EXTENDING FLAPS 1.  EMERGENCY DECLARED.    COMPLETED INSTALLATION OF BAD ROTARY ACTUATORS IAW                      MM 27-81-18-4/6. ALL INSPECTION PLATES REINSTALLED                      AS WELL AS LEAK AND OPS CKS. ALL TESTS NORMAL. REF.                     WRI 27-80-5339, 27-80-5340, 27-80-5341 AND                              27-80-5343 FOR WORK PERFORMED. PARTS INFO REQ. FOR                      SDR.    DR PARTS INFO FOR LEFT SLAT INBOARD ACTUATOR. MPN:                               755299D  POS: 2I                                                                              OFF SRL: A1789    ON SRL A1746                                                    MPN: 755299A
